Journal article icon

Journal article

Explicit Coleman integration for hyperelliptic curves

Abstract:
Coleman's theory of p-adic integration figures prominently in several number-theoretic applications, such as finding torsion and rational points on curves, and computing p-adic regulators in K-theory (including p-adic heights on elliptic curves). We describe an algorithm for computing Coleman integrals on hyperelliptic curves, and its implementation in Sage.

Actions


Access Document


Publisher copy:
10.1007/978-3-642-14518-6_6
Publisher:
Springer
Journal:
ANTS More from this journal
Volume:
6197
Pages:
16-31
Publication date:
2010-04-28
DOI:
EISSN:
1611-3349
ISSN:
0302-9743
Language:
English
Keywords:
Pubs id:
pubs:398266
UUID:
uuid:a93e64ba-1a65-43c7-9c7b-a80fc44523e6
Local pid:
pubs:398266
Source identifiers:
398266
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP